Journal Article

Orthodontics for the handicapped child

Adrian Becker and Joseph Shapira

in The European Journal of Orthodontics

Published on behalf of European Orthodontics Society

Volume 18, issue 1, pages 55-67
Published in print January 1996 | ISSN: 0141-5387
e-ISSN: 1460-2210 | DOI:
Orthodontics for the handicapped child

More Like This

Show all results sharing this subject:

  • Restorative Dentistry and Orthodontics


Show Summary Details



The broad spectrum of difficulties that exist in providing orthodontic treatment for handicapped children is well known and few practitioners offer such a service. The present article offers an analysis of the problems involved and provides some practical answers designed to overcome them. It describes some of the newer modalities that have become available to the dental profession over the last few years and shows how advantage may be gained by their exploitation, in orthodontic treatment. Additionally, some of the older and largely-forgotten methods, appropriately modified and updated, are represented in this context, where they find particular relevance. Guidelines are given to enable the orthodontic profession to gain therapeutic access to a section of the population that urgently requires treatment.

Journal Article.  0 words. 

Subjects: Restorative Dentistry and Orthodontics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.